# SDR GAIA01088OP

- Difficulty date: January 10, 2001
- Submitted: February 2, 2001
- Operation: Air carrier
- Aircraft: N279US
- Make and model: Boeing 727251
- Aircraft serial: 21158
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Accessory Unit
- Part number: 656021132
- Condition: Malfunctioned
- Location: Ee Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 708 - OKC-PHX - DURING APPROACH TO PHX, THE CREW NOTED ON GEAR EXTENSION THREE RED LIGHTS AND THREE GREEN LIGHTS ILLUMINATED.  THE LANDING GEAR WAS RECYCLED AND ONLY THE GREEN LIGHTS ILLUMINATED.  THE AIRCRAFT CONTINUED ITS APPROACH AND LANDED SAFELY AT PHX WITHOUT ANY FURTHER DIFFICULTIES.  REMOVED, REPLACED AND TESTED LANDING GEAR ACCESSORY UNT IAW BOEING MM. OPERATIONALLY CHECKS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
